# SDR DLM88980530

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dischared
- Location: Cabin
- Component: RPS1B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHTS (FLOOR) INOP IN FIRST CLASS CABIN.  REPLACED BATTERY PACK AND PWR SUPPLY, LIGHTS CK OK.
